Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Strong Fatou-$ 1$-points of Blaschke products

Authors: C. L. Belna, F. W. Carroll and G. Piranian
Journal: Trans. Amer. Math. Soc. 280 (1983), 695-702
MSC: Primary 30D40; Secondary 30D50
MathSciNet review: 716845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that to every countable set $ M$ on the unit circle there corresponds a Blaschke product whose set of strong Fatou-$ 1$-points contains $ M$. It also shows that some Blaschke products have an uncountable set of strong Fatou-$ 1$-points.

References [Enhancements On Off] (What's this?)

  • [1] C. L. Belna, F. W. Carroll and G. Piranian, The Fatou points of srongly annular functions, Indiana Univ. Math. J. 32 (1983), 19-24. MR 684752 (84g:30031)
  • [2] H. Blumberg, A theorem on arbitrary functions of two variables with applications, Fund. Math. 16 (1930), 17-24.
  • [3] G. T. Cargo, Blaschke products und singular functions with prescribed boundary values, J. Math. Anal. Appl. 71 (1979), 287-296. MR 545875 (80i:30053)
  • [4] O. Frostman, Sur les produits de Blaschke, Kungl. Fysiografiska Sällskapets i Lund. Förhandlingar 12 (1942), 169-182. MR 0012127 (6:262e)
  • [5] M. Heins, On finite angular derivatives of an analytic function mapping the open unit disk into itself, J. London Math. Soc. (2) 15 (1977), 239-254. MR 0442232 (56:618)
  • [6] R. L. Moore, Concerning the triods in the plane and the junction points of plane continua, Proc. Nat. Acad. Sci. U.S.A. 14 (1928), 85-88.
  • [7] W. Seidel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc. 36 (1934), 201-226. MR 1501738

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D40, 30D50

Retrieve articles in all journals with MSC: 30D40, 30D50

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society